| Model Number |
35W080 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sterility of the device was compromised, as the bottom of the package was not sealed completely and the tube sticks out of the end.Several lots were affected.No patient injury was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection of the pouch seal did reveal openings.The pouch was cut open at the vendor's seal and positioned on the burst tester.Under functional testing of the seal, the seal did exceed the minimum burst test.The root cause of the reported issue could not be confirmed.An internal non-conformance report (ncr) has been opened to address the multiple complaints received by a single complainant.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).